Alert archive / Kentucky / Flash Flood Warnings in 2017
Flash Flood Warning 25, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Sep 1, 2017, 1:30 AM CDT for Butler County, Logan County, Warren County, Kentucky. It was in force for 6 hr. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2017, 1:30 AM CDT (06:30 UTC)
- Expired
- Sep 1, 2017, 7:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, KY, Logan County, KY, Warren County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 2:45 AM CDT | HEAVY RAIN 5.73 | 2 Ene Plano, KY | MEASURED OVER THE LAST 8 HOURS AT DRAKES CREEK ARMY CORPS OF ENGINEER STATION. |
| Sep 1, 3:07 AM CDT | HEAVY RAIN 4.13 | 5 Wnw Bowling Green, KY | MEASURED AT PRIVATE WEATHER STATION OVER LAST 8 HOURS. |
| Sep 1, 3:34 AM CDT | HEAVY RAIN 4.09 | 2 Nw Bowling Green, KY | MEASURED AT PRIVATE WEATHER STATION OVER THE LAST 8 HOURS. |
| Sep 1, 3:35 AM CDT | HEAVY RAIN 4.23 | 2 Nw Bowling Green, KY | MEASURED AT PRIVATE WEATHER STATION OVER THE LAST 8 HOURS. |
| Sep 1, 3:41 AM CDT | HEAVY RAIN 4.13 | 3 S Bowling Green, KY | MEASURED AT PRIVATE WEATHER STATION OVER THE LAST 8 HOURS. |
| Sep 1, 4:00 AM CDT | HEAVY RAIN 5.03 | 2 Nw Bowling Green, KY | UPDATED TOTAL MEASURED AT PRIVATE WEATHER STATION OVER THE LAST 9 HOURS. |
| Sep 1, 4:00 AM CDT | HEAVY RAIN 5.66 | 5 Wnw Bowling Green, KY | UPDATED TOTAL MEASURED AT PRIVATE WEATHER STATION OVER LAST 9 HOURS. |
| Sep 1, 4:09 AM CDT | HEAVY RAIN 4.45 | 1 Nnw Bowling Green, KY | MEASURED AT WKU WEATHERSTEM SITE CHAOS. |
| Sep 1, 4:10 AM CDT | HEAVY RAIN 4.8 | 1 Wnw Bowling Green, KY | MEASURED AT WKU WEATHERSTEM STATION. |
| Sep 1, 4:11 AM CDT | HEAVY RAIN 4.54 | 2 W Bowling Green, KY | MEASURED AT WKU WEATHERSTEM IM FIELD STATION. |
| Sep 1, 4:13 AM CDT | HEAVY RAIN 5.14 | 5 Wnw Bowling Green, KY | MEASURED AT PRIVATE WEATHER STATION OVER LAST 9 HOURS. |
| Sep 1, 4:15 AM CDT | HEAVY RAIN 4.52 | 3 Ne Rich Pond, KY | MEASURED AT FARM KENTUCKY MESONET STATION OVER LAST 9 HOURS. |
| Sep 1, 4:58 AM CDT | HEAVY RAIN 4.01 | 2 Se Bowling Green, KY | MEASURED OVER THE LAST 9 HOURS. |
| Sep 1, 5:00 AM CDT | HEAVY RAIN 4.74 | 1 Ne Epleys Station, KY | MEASURED AT A PRIVATE WEATHER STATION OVER THE LAST 10 HOURS. |
| Sep 1, 5:32 AM CDT | HEAVY RAIN 5.27 | 1 Wnw Bowling Green, KY | UPDATED TOTAL MEASURED AT WKU WEATHERSTEM STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted.
525
WGUS53 KLMK 010630
FFWLMK
KYC031-141-227-011230-
/O.NEW.KLMK.FF.W.0025.170901T0630Z-170901T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
130 AM CDT FRI SEP 1 2017
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Northern Logan County in central Kentucky...
Southern Butler County in south central Kentucky...
Warren County in south central Kentucky...
* Until 730 AM CDT
* At 130 AM CDT, Doppler radar indicated heavy rain across the
warned area with 2 to 3 inches already fallen. Flash flooding is
expected to begin shortly. Additional rainfall of around 2 inches
is likely within the next 1 to 2 hours.
* Some locations that will experience flooding include...
Bowling Green, Plum Springs, Crestmoor, Memphis Junction, Mount
Victor, Anderson, Lewisburg, Smiths Grove, Woodburn and Oakland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3706 8705 3707 8694 3709 8690 3710 8690
3711 8689 3713 8691 3724 8643 3717 8640
3708 8628 3710 8622 3708 8619 3706 8611
3694 8617 3689 8627 3686 8628 3678 8640
3681 8641 3683 8658 3693 8664 3692 8706
$$
ZT2 follow-up statements
879
WGUS73 KLMK 010914
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
414 AM CDT FRI SEP 1 2017
KYC031-141-227-011230-
/O.CON.KLMK.FF.W.0025.000000T0000Z-170901T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KY-Butler KY-Warren KY-
414 AM CDT FRI SEP 1 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
NORTHERN LOGAN...SOUTHERN BUTLER AND WARREN COUNTIES...
At 413 AM CDT, Doppler radar indicated heavy rain across the warned
area. Between 4 and 6 inches of rain have fallen. Flash flooding is
occurring.
Some locations that will experience flooding include...
Bowling Green, Plum Springs, Crestmoor, Memphis Junction, Mount
Victor, Anderson, Lewisburg, Smiths Grove, Woodburn and Oakland.
Additional rainfall amounts of 1 to locally 2 inches are possible
over the next 2 hours in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3706 8705 3707 8694 3709 8690 3710 8690
3711 8689 3713 8691 3724 8643 3717 8640
3708 8628 3710 8622 3708 8619 3706 8611
3694 8617 3689 8627 3686 8628 3678 8640
3681 8641 3683 8658 3693 8664 3692 8706
$$
ZT436
WGUS73 KLMK 011227
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
727 AM CDT FRI SEP 1 2017
KYC031-141-227-011236-
/O.EXP.KLMK.FF.W.0025.000000T0000Z-170901T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KY-Butler KY-Warren KY-
727 AM CDT FRI SEP 1 2017
...THE FLASH FLOOD WARNING FOR NORTHERN LOGAN...SOUTHERN BUTLER AND
WARREN COUNTIES WILL EXPIRE AT 730 AM CDT...
The Flash Flood Warning has been replaced by an Areal Flood Warning.
The heaviest rainfall has ended and most roads are closed due to
standing water, rather than flowing water. Therefore, the Flash
Flood Warning has been replaced by an Areal Flood Warning.
LAT...LON 3706 8705 3707 8694 3709 8690 3710 8690
3711 8689 3713 8691 3724 8643 3717 8640
3708 8628 3710 8622 3708 8619 3706 8611
3694 8617 3689 8627 3686 8628 3678 8640
3681 8641 3683 8658 3693 8664 3692 8706
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 12:24 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Sep 1, 12:24 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
124 AM EDT Fri Sep 1 2017
...Updated Aviation Discussion...
.Short Term...(This evening through Friday night)
Issued at 308 PM EDT Thu Aug 31 2017
...Heavy Rain Expected Tonight into Friday...
Harvey's circulation over northwest Mississippi this evening will
proceed to Tennessee by morning, south central Kentucky Friday
evening, and into northeast Kentucky Saturday morning. Rain will
move into southern Kentucky this evening and spread northward across
the rest of Kentucky overnight and into southern Indiana early
Friday morning. Showers and embedded thunderstorms will continue to
be widespread Friday and Friday night as the low moves through.
Showers will then gradually taper off from west to east on Saturday
as the low moves off and weakens significantly.
The track and speed of the low will play a large part with where the
heaviest rain sets up. After coordinating with OHRFC, WPC, and
nearby offices, the forecast appears to only need minor tweaks. We
will continue with 4 to 6 inches in a swath across much of central
Kentucky with lesser amounts in Indiana and towards the Lake
Cumberland region. Rains of this magnitude, over the course of about
36 hours, will result in rises on areas creeks and streams. While
smaller creeks may leave their banks, the larger rivers will have a
harder time reaching flood stage given how dry we've been recently
and only minor flooding of significant rivers is expected. The Ohio
River should remain well within its banks given this amount of rain.
Of course, one thing to watch out for is bands of heavier rain
training over the same location leading to locally higher rainfall
amounts. Also, flooding issues may arise in urban areas and locations
that do not drain easily.
Low level shear will increase late tonight and will be strong Friday
in eastern sections of central Kentucky. Many tornado warnings have
been issued in the east and northeast quadrants of the storm over
the mid Mississippi Valley today. Up here tomorrow, however,
instability will be weaker than what the areas to our south are
seeing today. Given widespread coverage of clouds and rain late
tonight and tomorrow, a brief weak spin-up will certainly be
possible but it appears that SPC's marginal risk area is
appropriate. The best chance of a spin-up will be in the Lake
Cumberland region.
.Long Term...(Saturday through Thursday)
Issued at 312 PM EDT Thu Aug 31 2017
Nearly stationary high pressure over the mid-Mississippi and
Tennessee Valleys will provide us with dry, pleasant weather through
the holiday. High temperatures should be around 80 with lows around
60.
Low pressure crossing Quebec will drag its cold front through
Indiana and Kentucky Tuesday/Tuesday night. Showers will accompany
this system. Behind it Canadian high pressure should be able to
build in, however there are large difference among the models so
confidence in the last couple of days of the forecast is lower than
usual.
&&
.Aviation...(06Z TAF Issuance)
Issued at 120 AM EDT Fri Sep 1 2017
Rain shield associated with Harvey has nearly covered central
Kentucky and is slowly working its way northward. Should see the
entire region overspread with rain by daybreak. The rain will be
heavy at times, and cigs/vis will be as low as IFR with local LIFR.
Winds will also be gusty out of the northeast this morning, with
some gusts approaching or even exceeding 30kts. Models suggest there
could be some breaks in the precipitation across eastern portions of
the CWA later this morning and afternoon, but confidence in timing
of these breaks is not high enough to reflect in TAFs.
&&
.Hydrology...
Updated at 944 PM EDT Thu Aug 31 2017
Tropical Storm Harvey's remnants will bring heavy rain to the Ohio
and Tennessee Valleys, primarily tonight and Friday. Areal average
rainfall totals will peak just to the left of the track of the
surface center of Harvey. Have the peak values running from
Russellville northeast to Georgetown, KY. For now, have highest
values near Bowling Green, with 4-6" of rainfall on average with
higher amounts in some spots. A Flash Flood Watch remains in effect
for most locations for tonight and Friday.
Minor flooding issues could commence during the late night hours
Thursday night. Nighttime flooding is particularly dangerous, and
will have to be monitored closely.
Significant river flooding is not expected at this time. Streams
under these training bands of rain could rise to capacity and
beyond. The greatest chance for minor flooding will be in the
Barren, Rough, and Green River basins.
&&
.Climate...
Issued at 327 PM EDT Thu Aug 31 2017
Record rainfall for September 1:
Louisville: 2.95", 1965
Lexington: 1.91", 1905
Bowling Green: 2.00", 1938
Record Cold Maximum Temperature for September 1:
Louisville: 65 degrees, 1892
Lexington: 62 degrees, 1892
Bowling Green: 70 degrees, 1976
Record Cold Maximum Temperature for September 2:
Louisville: 68 degrees, 2006
Lexington: 66 degrees, 2006
Bowling Green: 68 degrees, 2006
Of note as well as we close out the month of August. August will be
the first month since May 2016 that the average temperature was more
than a degree below normal for the month at SDF/LEX. Each month
since then either has been within a degree of normal or above it.
BWG's streak goes a little further back, to January 2016.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through late tonight for INZ079-084-089>092.
KY...Flash Flood Watch through late tonight for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
&&
Short Term...13
Long Term....13
Aviation...DM
Hydrology....MJ
Climate......13Hazardous weather outlook, Aug 31, 9:09 PM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1009 PM EDT Thu Aug 31 2017 INZ079-084-089>092-KYZ023>043-045>049-053>057-061>067-070>078-081- 082-020215- Jefferson-Crawford-Perry-Harrison-Floyd-Clark-Hancock-Breckinridge- Meade-Ohio-Grayson-Hardin-Bullitt-Oldham-Trimble-Henry-Shelby- Franklin-Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas- Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard- Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren- Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Madison, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1009 PM EDT Thu Aug 31 2017 /909 PM CDT Thu Aug 31 2017/ ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE FRIDAY NIGHT... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Overnight. Tropical Depression Harvey will bring periods of moderate to heavy rainfall tonight, especially after midnight. Areas that receive multiple rounds of heavy rainfall likely will see some street flooding as well as rises on area creeks and rivers. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periods of moderate to heavy rainfall will continue through the day Friday. These rains will continue the threat for some minor flooding. In addition to the heavy rain threat, isolated weak, short-lived tornadoes are possible over eastern sections of central Kentucky, especially the Lake Cumberland region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight through Friday night. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>078-083-020215- Orange-Washington-Scott-Dubois- Including the cities of Paoli, Salem, Scottsburg, and Jasper 1009 PM EDT Thu Aug 31 2017 This hazardous weather outlook is for portions of south central Indiana. .DAY ONE...Overnight. Tropical Depression Harvey will bring periods of moderate rainfall to southern Indiana late tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Moderate rainfall can be expected on Friday and Friday night as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. MJ
In the hours before
Special weather statement, Aug 31, 11:42 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Louisville KY
1142 PM CDT THU AUG 31 2017
KYZ064-074>078-081-082-010545-
Russell-Monroe-Metcalfe-Cumberland-Barren-Adair-Green-Clinton-
1142 PM CDT THU AUG 31 2017
...POCKETS OF HEAVY RAIN MOVING ACROSS PORTIONS OF SOUTH CENTRAL
KENTUCKY...
At 1141 PM CDT, radar indicated a line of heavy rain located from
near Scottsville to near Albany. Movement was north at 25 mph.
Locations impacted include...
Glasgow, Columbia, Tompkinsville, Albany, Jamestown, Edmonton,
Burkesville, Leslie, Russell Springs and Horse Cave.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3663 8597 3666 8595 3690 8607 3686 8611
3693 8617 3706 8611 3706 8607 3716 8606
3717 8568 3711 8552 3717 8537 3718 8504
3711 8496 3711 8490 3705 8491 3700 8484
3696 8495 3686 8506 3662 8499
TIME...MOT...LOC 0441Z 184DEG 29KT 3672 8609 3673 8509
ZTSpecial weather statement, Sep 1, 12:20 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
1220 AM CDT FRI SEP 1 2017
KYZ026-061-062-070-071-073-074-010615-
Warren-Logan-Allen-Edmonson-Barren-Butler-Ohio-
1220 AM CDT FRI SEP 1 2017
...HEAVY RAIN ACROSS PORTIONS OF SOUTH CENTRAL KENTUCKY...
At 1218 AM CDT, radar indicated a band of heavy rain extending from
near Beaver Dam to Morgantown to Bowling Green, slowly moving north
at 20 to 30 mph.
Torrential rainfall is occurring, and may cause localized flooding.
Do not drive your vehicle through flooded roadways.
Locations impacted include... Bowling Green, Morgantown,
Brownsville, Plum Springs, Memphis Junction, Mount
Victor, Crestmoor, Anderson, Casey and Lee.
LAT...LON 3734 8714 3738 8709 3743 8710 3742 8662
3732 8647 3734 8616 3722 8605 3717 8606
3716 8600 3694 8613 3677 8640 3681 8641
3682 8648 3693 8666 3692 8706 3706 8705
3709 8690 3716 8693 3719 8689 3736 8703
TIME...MOT...LOC 0518Z 216DEG 40KT 3732 8700 3713 8609
ZTThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 11:32 PM CDT | Flash Flood Warning | LMK | Allen, Logan, Simpson | 6 hr |
| Aug 31, 11:42 PM CDT | Special Weather Statement | LMK | Adair, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 63 min |
| Sep 1, 12:20 AM CDT | Special Weather Statement | LMK | Butler, Edmonson, Warren | 55 min |
| Sep 1, 1:56 AM CDT | Areal Flood Advisory | LMK | Adair, Barren, Edmonson, Green, Hart, Metcalfe | 3 hr |
| Sep 1, 2:52 AM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Hardin, Ohio | 3 hr |
| Sep 1, 3:31 AM CDT | Flash Flood Warning | LMK | Butler, Edmonson, Grayson, Ohio | 6 hr |
| Sep 1, 3:52 AM CDT | Flash Flood Warning | LMK | Barren, Hart | 6 hr |
| Sep 1, 4:12 AM CDT | Areal Flood Advisory | LMK | Hardin, Hart, Larue | 4 hr |
| Sep 1, 4:42 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Hancock | 4 hr |
| Sep 1, 5:19 AM CDT | Flash Flood Warning | LMK | Logan, Simpson | 6 hr |
| Sep 1, 6:19 AM CDT | Areal Flood Advisory | LMK | Allen, Barren | 6 hr |
| Sep 1, 6:37 AM CDT | Special Weather Statement | LMK | Barren, Warren | 38 min |
| Sep 1, 7:05 AM CDT | Areal Flood Advisory | LMK | Hart, Metcalfe, Monroe | 6 hr |
| Sep 1, 7:25 AM CDT | Areal Flood Warning | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Warren | 6 hr |
| Sep 1, 7:47 AM CDT | Special Weather Statement | LMK | Hart, Metcalfe | 43 min |
| Sep 1, 8:35 AM CDT | Flash Flood Warning | LMK | Adair, Green, Hart, Metcalfe | 3 hr |
| Sep 1, 8:50 AM CDT | Special Weather Statement | LMK | Taylor | 25 min |
| Sep 1, 8:52 AM CDT | Special Weather Statement | LMK | Green | 23 min |
| Sep 1, 9:24 AM CDT | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 39 more | 7 hr |
| Sep 1, 9:40 AM CDT | Areal Flood Warning | LMK | Barren, Hart | 6 hr |
| Sep 1, 10:04 AM CDT | River Flood Warning | LMK | Butler, Warren | 3 days |
| Sep 1, 10:04 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 4 days |
| Sep 1, 11:09 AM CDT | Areal Flood Warning | LMK | Logan, Simpson, Warren | 6 hr |
| Sep 1, 11:29 AM CDT | Areal Flood Warning | LMK | Adair, Green, Hart, Metcalfe | 3 hr |
| Sep 1, 1:24 PM CDT | Areal Flood Warning | LMK | Butler, Edmonson, Grayson, Logan, Warren | 3 hr |
| Sep 1, 1:56 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Hardin, Henry, Jefferson, Meade and 4 more | 6 hr |
| Sep 1, 2:11 PM CDT | Areal Flood Advisory | LMK | Anderson, Bullitt, Green, Hardin, Hart, Larue and 6 more | 6 hr |
| Sep 1, 3:42 PM CDT | River Flood Warning | LMK | Warren | 22 hr |
Nearby
Flash Flood Warnings in Kentucky, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.